# SDR AWXA200401185

- Difficulty date: October 3, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 4 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 500C+5, STR 10 RT JUST ABOVE LAP SEAM.  MAINTENANCE CUTOUT DAMAGE IN FUSELAGE SKIN AT BS 500C+5, STR 10 RT AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 3 EACH FILLERS, A DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01, FIG 229.
